# SDR SWAA2022030297357

- Difficulty date: January 8, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Corroded
- Location: Aft Press Bulkhe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP BS1016 RBL3 WL208.1. MARKED / CORROSION ON TENSION STRAP @ BS 1016 RBL 3 WL 208.1 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTERAL ITEMS THAT DO NOT HAVE LIMITS ARE CALLED REPAIRABLE BY REPLACEMENT. IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED TENSION STRAP PN # 147A5620-3 FROM BS 1006 - 1021 RBL 3 IAW SRM 51-40-02 AND IAW DWG # 147A5600
